# SDR P5CA9500446

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Dented
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS IN THE RIGHT NOSE GEAR DOOR.  REPAIRED PER BOEING SRM 52-80-02.
